LilySlim Weight loss tickers

LilySlim Weight loss tickers

Tuesday, March 12, 2013

not dead, just stoned

Ok so I have been MIA these past days. I am swamped with homework, work, and the kids football(soccer).

My back was getting better but went to shit again today. So now I am feeling somewhat high of my pain meds. Not liking the feeling, but guess its better than crippling pain. This is the first time I am taking Parkodin Forte called Tylenol Elixir with Codeine in the US and I am feeling kind of funny, so I will definetly be taking this as few times as I can, I am used to using the non Forte kind and so far that does not make me wonky.

Well I am just checking in. Will post more when my head is clearer and I hope to be able to start training soon but that might be wishful thinking.

4 comments:

  1. Well let me say, for feeling wonky your typing is excellent! :) I hope you get to feeling better soon! Glad you checked in!

    ReplyDelete
    Replies
    1. hahaha my spelling was not so great at first, my fingers didn't seem to want to go where I told them but thankfully I have a spell check on my computer so every misspell was underlined in red so i could fix it, and it took a while I tell you ahhaha. That is not something I enjoyed so I will be using that shit as sparsely as possible

      Delete
  2. AAWW I hate your back is still bothering you! I hope it is better real soon.

    ReplyDelete
  3. Back problems suck! I've been there more times than I care to remember.
    Caution on the Tylenol with Codeine...it causes constipation! You don't want to add that problem to the mix, so you might want to do some Miralax, or whatever equivalent product they have where you live.
    Feel better!

    ReplyDelete